NIST logo

Journal of Research of the National Bureau of Standards, Section B: Mathematics and Mathematical Physics

The Journal of Research of NIST and its predecessors report NIST research and development in metrology and related fields of: physical science, engineering, applied mathematics, statistics, biotechnology, information technology.

For additional information see: About the Journal

Volume 69B

 ISSN: 0022-4340

Issues 1-2

Issue 3

Issue 4




Issues 1-2 January 1965

 

Lectures on matroids, p. 1
Tutte, W. T.
http://dx.doi.org/10.6028/jres.069B.001

Menger's theorem for matroids, p. 49
Tutte, W. T.
http://dx.doi.org/10.6028/jres.069B.002

Single-element extensions of matroids, p. 55
Crapo, Henry H.
http://dx.doi.org/10.6028/jres.069B.003

Minimum partition of a matroid into independent subsets, p. 67
Edmonds, Jack
http://dx.doi.org/10.6028/jres.069B.004

Lehman's switching game and a theorem of Tutte and Nash-Williams, p. 73
Edmonds, Jack
http://dx.doi.org/10.6028/jres.069B.005

On the connection between properties of oriented linear graphs and analyses of lumped physical systems, p. 79
Trent, Horace M.
http://dx.doi.org/10.6028/jres.069B.006

Character subgroups of F-groups, p. 85
Knopp, Marvin I.; Newman, Morris
http://dx.doi.org/10.6028/jres.069B.007

A note on multipliers of difference sets, p. 87
Brualdi, R. A.
http://dx.doi.org/10.6028/jres.069B.008

Modification of Edmonds' maximum matching algorithm, p. 91
Witzgall, C; Zahn, C. T., Jr.
http://dx.doi.org/10.6028/jres.069B.009

On measurable sets and functions, p. 99
Goldman, A. J.
http://dx.doi.org/10.6028/jres.069B.010

Characteristic relations for nonperiodic solutions of Mathieu's equation, p. 101
Tamir, T.; Wang, H. C.
http://dx.doi.org/10.6028/jres.069B.011

On the surface duality of linear graphs, p. 121
Edmonds, Jack
http://dx.doi.org/10.6028/jres.069B.012

Maximum matching and a polyhedron with 0,1-vertices, p. 125
Edmonds, Jack
http://dx.doi.org/10.6028/jres.069B.013

Abstracts, p. 131
[Anon]


Issue 3 July 1965

 

A development of theory of errors with reference to economy of time, p. 139
Hersey, Mayo Dyer
http://dx.doi.org/10.6028/jres.069B.015

Transversals and matroid partition, p. 147
Edmonds, J; Fulkerson, D.R.
http://dx.doi.org/10.6028/jres.069B.016

Some L2 Markoff inequalities, p. 155
Shampine, Lawrence F.
http://dx.doi.org/10.6028/jres.069B.017

Some theorems on the permanent, p. 159
Brualdi, R. A.; Newman, M.
http://dx.doi.org/10.6028/jres.069B.018

On Kirchhoff's law and its generalized application to absorption and emission by cavities, p. 165
Kelly, Francis J.
http://dx.doi.org/10.6028/jres.069B.019

On a relation between two-dimensional Fourier integrals and series of Hankel transforms, p. 173
Cornacchio J. V.; Soni, R. P.
http://dx.doi.org/10.6028/jres.069B.020

On convex metrics, p. 175
Witzgall, C.
http://dx.doi.org/10.6028/jres.069B.021

Some extensions of Banach's contraction theorem, p. 179
Meyers, Philip R.
http://dx.doi.org/10.6028/jres.069B.022

A variant of the two-dimensional Riemann integral, p. 185
Goldman, A. J.
http://dx.doi.org/10.6028/jres.069B.023

The use of finite polynomial rings in the factorization of the general polynomial, p. 189
Lloyd, Daniel B.
http://dx.doi.org/10.6028/jres.069B.024

A primal (all-integer) integer programming algorithm, p. 213
Young, Richard D.
http://dx.doi.org/10.6028/jres.069B.025


Issue 4 October 1965

 

Table of Dedekind sums, p. 259
Shipp, R. Dale
http://dx.doi.org/10.6028/jres.069B.026

Lattice points in a sphere, p. 265
Bleicher, M.; Knopp, M. I.
http://dx.doi.org/10.6028/jres.069B.027

Error analysis of phase-integral methods. I. General theory for simple turning points, p. 271
Olver, F. W. J.
http://dx.doi.org/10.6028/jres.069B.028

Error analysis of phase-integral methods .II. Application to wave-penetration problems, p. 291
Olver, F. W. J.
http://dx.doi.org/10.6028/jres.069B.029

A random walk model of chain polymer adsorption at a surface. II. Effect of correlation between neighboring steps, p. 301
Rubin, Robert J.
http://dx.doi.org/10.6028/jres.069B.030

Groups of unimodular circulants, p. 313
Austing, Richard H.
http://dx.doi.org/10.6028/jres.069B.031

A generalization of a result of Newman on multipliers of difference sets, p. 319
McFarland, R. L.
http://dx.doi.org/10.6028/jres.069B.032

The bridge tournament problem and calibration designs for comparing pairs of objects, p. 323
Bose, R. C.; Cameron, J. M.
http://dx.doi.org/10.6028/jres.069B.033

The condition of certain matrices, p. 333
Shampine, L. F.
http://dx.doi.org/10.6028/jres.069B.034

Some number-theoretic calculations, p. 335
Kloss, K. E.
http://dx.doi.org/10.6028/jres.069B.035

*

iso logo
Contact

Information Desk:
301-975-3052 Telephone
301-869-8071 Facsimile
library@nist.gov

100 Bureau Drive, Stop 2500
Gaithersburg, MD 20899-2500